# SDR JJBA20210801001

- Difficulty date: August 1, 2021
- Submitted: August 4, 2021
- Operation: Air carrier
- Aircraft: N14186
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500924
- Aircraft time: 33,515 hours, 24,140 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH OVER WING EMERGENCY EXIT LIGHT INOPERATIVE. REMOVED AND REPLACED LH OVER WING EMERGENCY EXIT LIGHT BULB. OPS CHECK SAT
